Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Two dimensional singular solutions in infinite regions with couple-stresses

Author: Yechiel Weitsman
Journal: Quart. Appl. Math. 25 (1968), 485-489
DOI: https://doi.org/10.1090/qam/99878
MathSciNet review: QAM99878
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Mindlin, Influence of couple-stresses on stress concentrations, Experimental Mechanics, January, 1963, pp. 1-7.
  • [2] R. D. Mindlin and H. F. Tiersten, Effects of couple-stresses in linear elasticity, Arch. Rational Mech. Anal. 11 (1962), 415–448. MR 0144513, https://doi.org/10.1007/BF00253946
  • [3] E. Sternberg, and R. Muki, The effects of couple-stresses on the stress concentration around a crack, ONR, Contract Nonr 220(58) NR-064-431, Technical Report No. 6, California Institute of Technology, Pasadena, Calif., April, 1966

Additional Information

DOI: https://doi.org/10.1090/qam/99878
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society